Open Access
2016 On the Galois Correspondence Theorem in Separable Hopf Galois Theory
Teresa Crespo, Anna Rio, Montserrat Vela
Publ. Mat. 60(1): 221-234 (2016).


In this paper we present a reformulation of the Galois correspondence theorem of Hopf Galois theory in terms of groups carrying farther the description of Greither and Pareigis. We prove that the class of Hopf Galois extensions for which the Galois correspondence is bijective is larger than the class of almost classically Galois extensions but not equal to the whole class. We show as well that the image of the Galois correspondence does not determine the Hopf Galois structure.


Download Citation

Teresa Crespo. Anna Rio. Montserrat Vela. "On the Galois Correspondence Theorem in Separable Hopf Galois Theory." Publ. Mat. 60 (1) 221 - 234, 2016.


Published: 2016
First available in Project Euclid: 22 December 2015

zbMATH: 1331.12009
MathSciNet: MR3447739

Primary: 12F10
Secondary: 13B05 , 16T05

Keywords: Galois correspondence , Hopf algebra , Hopf Galois theory

Rights: Copyright © 2016 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.60 • No. 1 • 2016
Back to Top